MAUDE Adverse Event Report: COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC PERFORMER MULLINS GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G08759
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation - quality manager.Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during inspection of the performer mullins guiding sheath two particles were noted in the packaging.This observation was made prior to patient contact.
 
Event or Problem Description
No additional information regarding the event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, documentation, drawing, instructions for use, manufacturing instructions, quality control, specifications, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that one sealed, unopened rcfw-8.0-38-75-rb-mts was returned to cook for investigation.Physical examination of the returned device confirmed that white, round foreign matter was present on the slat of the inner pouch.Additionally, a document-based investigation evaluation was performed.A review of the device history record showed one nonconforming event which could contribute to this failure mode.The four products involved in the event were reworked.It should be noted there were no other reported complaints for this lot number.The device is packaged with instructions for use (ifu), which states: ¿do not use the product if there is doubt as to whether the product is sterile.¿ furthermore, a review of the manufactures instructions and quality control procedures was conducted, and no gaps were discovered.Based on the information provided, the examination of the returned product, and the results of our investigation, cook has concluded that this event can be traced to manufacturing deficiency.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER MULLINS GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9341123
Report Number1820334-2019-02922
Device Sequence Number2801676
Product Code DYB
UDI-Device Identifier00827002087590
UDI-Public(01)00827002087590(17)210822(10)NS9112036
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/22/2021
Device Model NumberG08759
Device Catalogue NumberRCFW-8.0-38-75-RB-MTS
Device Lot NumberNS9112036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1